RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 20, Issue 1  


Research Papers
Factorizability of matrix functions: a direct proof
V. M. Babich
3
Weight elements of Chevalley groups
N. Vavilov
34
Surface wave running along the edge of an elastic wedge
I. V. Kamotskii
86
Gröbner–Shirshov bases of the Lie algebra $B_n^+$
A. N. Koryukin
93
Zero sets of exponential type entire functions with some additional properties on the real axis
S. Yu. Favorov
138
Zero subsequences for classes of holomorphic functions: stability and the entropy of arcwise connectedness. I
B. N. Khabibullin, F. B. Khabibullin, L. Yu. Cherednikova
146
Zero subsequences for classes of holomorphic functions: stability and the entropy of arcwise connectedness. II
B. N. Khabibullin, F. B. Khabibullin, L. Yu. Cherednikova
190
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019